BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2007 >
Volume 33, Number 2-3 >

Please use this identifier to cite or link to this item:

Title: A Note on Div-Curl Lemma
Authors: Gala, Sadek
Keywords: Compactness Compensated
Hardy Space
Sobolev Space
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 33, No 2-3, (2007), 339p-350p
Abstract: We prove two results concerning the div-curl lemma without assuming any sort of exact cancellation, namely the divergence and curl need not be zero, and $$div(u^−v^→) ∈ H^1(R^d)$$ which include as a particular case, the result of [3].
Description: 2000 Mathematics Subject Classification: 42B30, 46E35, 35B65.
ISSN: 1310-6600
Appears in Collections:Volume 33, Number 2-3

Files in This Item:

File Description SizeFormat
2007-339-350.pdf433.52 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License